Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 16, Issue 4  


On the indeterminate case of the Sturm–Liouville boundary problem in the interval $(0,\infty)$
M. G. Krein
293
On the asymptotic behavior of the spectral function of a self-adjoint differential equation of the second order
B. M. Levitan
325
On entire transcendental functions of finite degree having a majorant on a sequence of real points
N. I. Akhiezer
353
On homology groups connected with a free group
Z. I. Borevich
365
On the exponential density of sequences
G. A. Freiman
385
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021